RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 5(39), Pages 168–172 (Mi umn8481)  

Scientific notes and problems

An elementary proof of Jordan's theorem

A. I. Vol'pert


Full text: PDF file (603 kB)

Bibliographic databases:


Citation: A. I. Vol'pert, “An elementary proof of Jordan's theorem”, Uspekhi Mat. Nauk, 5:5(39) (1950), 168–172

Citation in format AMSBIB
\Bibitem{Vol50}
\by A.~I.~Vol'pert
\paper An elementary proof of Jordan's theorem
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 5(39)
\pages 168--172
\mathnet{http://mi.mathnet.ru/umn8481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=39996}
\zmath{https://zbmath.org/?q=an:0038.10803}


Linking options:
  • http://mi.mathnet.ru/eng/umn8481
  • http://mi.mathnet.ru/eng/umn/v5/i5/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:1348
    Full text:672
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019